Journal cover Journal topic
Advances in Radio Science An open-access journal of the U.R.S.I. Landesausschuss in der Bundesrepublik Deutschland e.V.
Journal topic

Journal metrics

Journal metrics

  • CiteScore value: 1.1 CiteScore
    1.1
  • SNIP value: 0.568 SNIP 0.568
  • IPP value: 0.57 IPP 0.57
  • SJR value: 0.269 SJR 0.269
  • Scimago H <br class='hide-on-tablet hide-on-mobile'>index value: 21 Scimago H
    index 21
  • h5-index value: 7 h5-index 7
Volume 10
Adv. Radio Sci., 10, 233–238, 2012
https://doi.org/10.5194/ars-10-233-2012
© Author(s) 2012. This work is distributed under
the Creative Commons Attribution 3.0 License.
Adv. Radio Sci., 10, 233–238, 2012
https://doi.org/10.5194/ars-10-233-2012
© Author(s) 2012. This work is distributed under
the Creative Commons Attribution 3.0 License.

  18 Sep 2012

18 Sep 2012

Statistical multipole formulations for shielding problems

K. Körber and L. Klinkenbusch K. Körber and L. Klinkenbusch
  • Christian-Albrechts-Universität zu Kiel, Computational Electromagnetics Group, Kaiserstr. 2, 24143 Kiel, Germany

Abstract. A multipole-based method is presented for modelling an electromagnetic field with small statistical variations inside an arbitrary enclosure. The accurate computation of the statistics of the field components from the statistical moments of the multipole amplitudes is demonstrated for two- and three-dimensional examples. To obtain the statistics of quantities which depend non-linearly on the field components, higher-order statistical moments of the latter are required.

Publications Copernicus
Download
Citation